Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 1, 2023, 12:28 AM MDT for 5 counties in New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2023, 12:28 AM MDT (06:28 UTC)
- Expired
- Jun 1, 2023, 4:30 AM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chaves County, NM, Curry County, NM, De Baca County, NM, Quay County, NM, Roosevelt County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
755
WGUS55 KABQ 010628
FFWABQ
NMC005-009-011-037-041-011030-
/O.NEW.KABQ.FF.W.0045.230601T0628Z-230601T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1228 AM MDT Thu Jun 1 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Curry County in east central New Mexico...
De Baca County in east central New Mexico...
Southern Quay County in east central New Mexico...
Northern Roosevelt County in east central New Mexico...
North Central Chaves County in southeastern New Mexico...
* Until 430 AM MDT.
* At 1228 AM MDT, Doppler radar indicated thunderstorms producing
heavy rain between Fort Sumner, Clovis and Portales. Between 2 and
4 inches of rain have fallen in portions of the warned area.
Additional rainfall amounts of 0.25 to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clovis, Portales, Fort Sumner, Quay, Melrose, Elida, Grady, House,
Tolar, Taiban, Saint Vrain, Ragland, Ranchvale, Cannon Air Force
Base, Oasis State Park, Wheatland, Broadview, Bellview, Floyd and
Mcalister.
This includes the following highways...
Highway 60 between Mile Markers 315 and 397.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3407 10461 3420 10465 3429 10460 3444 10449
3485 10408 3491 10399 3507 10347 3513 10311
3511 10307 3508 10305 3422 10306 3394 10367
3386 10401 3393 10446
FLASH FLOOD...RADAR INDICATED
$$
111 follow-up statement
488
WGUS75 KABQ 010732
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
132 AM MDT Thu Jun 1 2023
NMC005-009-011-037-041-011030-
/O.CON.KABQ.FF.W.0045.000000T0000Z-230601T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaves NM-Curry NM-De Baca NM-Quay NM-Roosevelt NM-
132 AM MDT Thu Jun 1 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM MDT EARLY THIS
MORNING FOR CURRY, DE BACA, SOUTHERN QUAY, NORTHERN ROOSEVELT AND
NORTH CENTRAL CHAVES COUNTIES...
At 132 AM MDT, Doppler radar indicated thunderstorms producing heavy
rain continuing between Fort Sumner, Taiban and House. Between 2 and
4 inches of rain have fallen. Additional rainfall amounts of 0.25 to
1 inch are possible in the warned area. Elsewhere, flash flooding
from earlier heavy rain continues.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Clovis, Portales, Fort Sumner, Quay, Melrose, Elida, Grady, House,
Tolar, Taiban, Saint Vrain, Ragland, Ranchvale, Cannon Air Force
Base, Oasis State Park, Wheatland, Broadview, Bellview, Floyd and
Mcalister.
This includes the following highways...
Highway 60 between Mile Markers 315 and 396.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3407 10461 3420 10465 3429 10460 3444 10449
3485 10408 3491 10399 3507 10347 3513 10311
3511 10307 3508 10305 3422 10306 3394 10367
3386 10401 3393 10446
FLASH FLOOD...RADAR INDICATED
$$
11What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 31, 11:27 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, May 31, 11:27 PM MDT, 1 hour 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1127 PM MDT Wed May 31 2023 ...New AVIATION... .UPDATE... Issued at 827 PM MDT Wed May 31 2023 Flood Watch for the Sangre de Cristo Mountains and adjacent highlands along I-25 has been extended to 5am MDT. Hi-res CAMs are suggesting an increased likelihood for nocturnal showers and storms to train over the same areas through the night. This will keep the increased threat of flash flooding on area burn scars, including the Hermit's Peak/Calf Canyon burn scar going through the night. && .SYNOPSIS... Issued at 330 PM MDT Wed May 31 2023 Showers and storms are expected to last through most of the overnight hours across eastern NM with a moderate threat for flash flooding. Slightly drier air will reduce the coverage of showers and storms over eastern NM tomorrow with maybe a slight uptick on Friday due to a disturbance over northern Mexico. Better moisture and shower and storm chances look to spread west this weekend behind a backdoor cold front continuing into early next week as the storm system moves east into southern California. Drier air looks to scour out the moisture and resultant shower and storm chances across western NM mid to late next week. With the cloud cover and showers and storms, temperatures will remain 5 to 10 degrees below early June normals. && .SHORT TERM... (This evening through Thursday night) Issued at 330 PM MDT Wed May 31 2023 The second round of convection has begun with scattered to numerous strong and severe storms spreading across central and southeast NM. The bulk of the first round has moved eastward into Texas although the lingering clouds may delay convection across the east-central and northeast plains. A Severe Thunderstorm Watch is in effect for most of southeast NM with large hail and damaging winds being the main threats although an isolated tornado is possible as well. Current mesoanalysis indicates that instability is maximized over the Roosevelt County where SB CAPE is in excess of 3500 J/Kg. Meanwhile, bulk shear up to 50 knots is maximized further west over Torrance county. Initially discrete cells will begin to merge later this afternoon and evening, particularly across the east-central and northeast where flash flooding will be a concern through the early morning hours. Convective outflows from storms in eastern NM will once again generate an east canyon wind in the ABQ and Santa Fe Metros. Guidance shows the gusty east winds to developing late this evening and persisting into the early morning hours with the exact timing dependent on the timing of convection. Short-term guidance also indicates that yet another round of convection may develop late tonight across the east-central plains and persist past sunrise. Steady rainfall will create a broad swath of low ceilings across the eastern plains tonight with the low clouds potentially moving southward into the vicinity of Roswell. Storm coverage is expected to decrease tomorrow as the upper-level low moves over the Four Corners region and drier air infiltrates from the west. Convection will be focused over the high terrain of northern NM during the afternoon then shift eastward into the northeast during the evening into the early overnight hours. Convection will likely start later than today since it should take some time for clouds to clear up across the east. High temps tomorrow will once again be 5-10 degrees below average. && .LONG TERM... (Friday through Tuesday) Issued at 330 PM MDT Wed May 31 2023 The aforementioned upper low in the short term will be filling in over the central Rockies during the day Friday. Subtle disturbances rotating around it will maintain a chance for showers and storms across northern NM during the afternoon and evening hours. Dry southwest flow south of the low will keep central, southwestern and south central areas dry. It will also try to push the dryline towards the TX/NM border. Meanwhile, a shortwave will ride along the subtropical jetstream through Sonora and Chihuahua Mexico. The question is will this shortwave time up with the better moisture and dynamics across southeastern NM ahead of the dryline before it pushes east into Texas. Models have storm initiation right along the border growing upscale in West Texas. However, given recent model bias, and antecedent wet soil conditions, would not be surprised if the dryline and storm initiation stays further back to the west. Any storm that does develop will be capable of becoming strong to severe with 0-6 km bulk shear of 20 to 30 kts and SBCAPE values in excess of 2000 J/kg. Damaging winds and large hail will be the primary threats. Flash flooding will also be a threat given the wet soils across Curry and Roosevelt Counties. For Saturday, the broad upper low will still be over the central Rockies with shortwave rotating around the southern base. Shower and storm chances will favor areas along and north of I-40 where the better mid and low level moisture will reside. A backdoor cold front, which will reinforced by convective outflow, looks to enter northeast NM late Saturday early Sunday spreading better moisture in the form of 0.50 to 0.80 in PWATS southwest into more of central and western NM, increasing shower and storm chances in this region as a result. By Monday, upper level ridging will develop over the desert southwest in response to an upper level low pushing east into southern California. Moisture will still be present so showers and storms are still possible across most of the region with northeast NM being favored. A storm across the northeast may become strong to severe thanks to the notorious northwest flow on the periphery of the upper ridge. Showers and storms are favored areawide on Tuesday as moisture increases ahead of upper low over southern CA. PWATS will be near 0.50 inches across western areas increasing to near an inch along the NM/TX border. All the burn scars, especially HPCC and McBride, along with northeast and east central NM will need to be watched for flash flooding concerns. Drier air looks to eventually enter from the southwest beginning Wednesday slowly spreading northeast by late week as the upper low weakens and opens up over the Great Basin. && .AVIATION... (06Z TAFS) Issued at 1119 PM MDT Wed May 31 2023 Ongoing convection across the eastern plains will continue to impact KTCC with MVFR conditions and the potential for strong/erratic wind gusts. Otherwise, convection will trend down overnight into early Thursday morning and areas of low stratus with MVFR conditions are forecast to develop across eastern NM. IFR cigs are possible at KLVS, but otherwise will be MVFR. Another round of convection is forecast Thursday afternoon/evening, potentially impacting KSAF, KLVS and KTCC. Otherwise, VFR conditions are forecast with gusty winds. && .FIRE WEATHER... Issued at 330 PM MDT Wed May 31 2023 Red Flag Warning is on track to expire at 8 PM this evening. An upper-level low will shift eastward into the Four Corners region tomorrow, allowing for drier air to infiltrate from the west with breezy southerly winds developing. Elevated to locally critical fire weather conditions are briefly possible in eastern Socorro County with winds being the limiting factor for more widespread critical conditions. Over the next several days, moisture will remain in place across northern and eastern NM, allowing scattered to numerous showers and storms to develop each afternoon and evening. Central and western NM will not be as moist, however generally light winds will prevail and therefore limit fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 85 48 75 46 / 20 30 10 5 Dulce........................... 74 40 71 36 / 60 50 50 5 Cuba............................ 75 44 70 42 / 50 40 20 0 Gallup.......................... 80 38 71 39 / 5 5 5 5 El Morro........................ 76 39 68 40 / 5 5 0 5 Grants.......................... 81 39 74 39 / 10 5 5 0 Quemado......................... 78 39 72 42 / 0 0 0 5 Magdalena....................... 80 47 75 50 / 10 0 0 5 Datil........................... 78 41 71 44 / 5 0 0 0 Reserve......................... 79 34 75 38 / 0 0 0 0 Glenwood........................ 83 46 79 48 / 0 0 0 0 Chama........................... 67 38 65 35 / 60 80 50 10 Los Alamos...................... 69 51 70 49 / 50 40 20 5 Pecos........................... 66 48 71 46 / 70 40 40 5 Cerro/Questa.................... 64 42 66 40 / 70 60 50 10 Red River....................... 56 37 60 35 / 70 60 60 20 Angel Fire...................... 56 35 63 33 / 70 60 60 20 Taos............................ 68 40 71 38 / 70 50 40 10 Mora............................ 56 43 67 42 / 70 50 50 20 Espanola........................ 78 49 78 47 / 50 30 20 5 Santa Fe........................ 72 50 73 49 / 60 30 30 5 Santa Fe Airport................ 76 49 76 46 / 50 20 20 0 Albuquerque Foothills........... 77 57 78 57 / 30 20 5 0 Albuquerque Heights............. 77 56 79 54 / 30 10 0 0 Albuquerque Valley.............. 85 55 83 53 / 30 10 0 0 Albuquerque West Mesa........... 80 56 81 54 / 30 20 5 0 Belen........................... 89 53 83 52 / 20 5 0 0 Bernalillo...................... 84 55 81 53 / 30 20 10 0 Bosque Farms.................... 84 51 83 50 / 30 10 0 0 Corrales........................ 83 55 82 54 / 30 20 5 0 Los Lunas....................... 85 52 83 51 / 20 5 0 0 Placitas........................ 76 54 78 53 / 30 20 10 0 Rio Rancho...................... 81 55 80 54 / 30 20 5 0 Socorro......................... 89 54 84 55 / 10 0 0 0 Sandia Park/Cedar Crest......... 70 49 71 49 / 40 20 10 0 Tijeras......................... 72 50 74 50 / 40 20 5 0 Edgewood........................ 68 49 74 48 / 50 20 10 0 Moriarty/Estancia............... 70 46 75 42 / 50 20 10 0 Clines Corners.................. 64 47 71 45 / 60 30 10 0 Mountainair..................... 78 48 75 48 / 30 10 0 0 Gran Quivira.................... 81 48 76 49 / 30 10 0 0 Carrizozo....................... 85 55 80 55 / 10 10 0 0 Ruidoso......................... 81 48 73 48 / 20 10 0 0 Capulin......................... 64 47 67 46 / 50 50 40 20 Raton........................... 65 47 72 45 / 60 50 50 20 Springer........................ 65 49 73 48 / 60 60 50 20 Las Vegas....................... 61 47 71 44 / 70 60 50 10 Clayton......................... 73 53 71 53 / 40 70 50 20 Roy............................. 66 50 69 50 / 60 80 70 20 Conchas......................... 67 54 78 53 / 60 80 50 10 Santa Rosa...................... 67 54 77 51 / 60 60 40 5 Tucumcari....................... 69 53 76 51 / 60 80 50 10 Clovis.......................... 77 55 78 53 / 50 70 50 0 Portales........................ 81 56 81 54 / 50 60 40 5 Fort Sumner..................... 75 56 83 53 / 50 60 40 0 Roswell......................... 90 63 92 61 / 20 30 0 0 Picacho......................... 84 55 84 54 / 20 20 0 0 Elk............................. 85 49 80 50 / 10 20 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM MDT Thursday for NMZ214-215-227>232- 234>236. && SHORT TERM...24 LONG TERM....71 AVIATION...11
In the hours before
Special weather statement, May 31, 7:19 PM MDT, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
719 PM MDT Wed May 31 2023
NMZ237-010145-
De Baca County-
719 PM MDT Wed May 31 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL DE BACA
COUNTY THROUGH 745 PM MDT...
At 719 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Yeso to 13 miles northeast
of Mesa. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Sumner and Sumner Lake.
This includes Highway 60 between Mile Markers 308 and 330.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central New Mexico.
&&
LAT...LON 3400 10453 3422 10465 3461 10453 3461 10429
3439 10416
TIME...MOT...LOC 0119Z 205DEG 35KT 3435 10450 3414 10453
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ShoemakeSpecial weather statement, May 31, 7:54 PM MDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
754 PM MDT Wed May 31 2023
NMZ223-229-233-010230-
Central Highlands-Guadalupe County-Northeast Highlands-
754 PM MDT Wed May 31 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN SAN
MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES THROUGH 830 PM MDT...
At 754 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Villanueva, or 30 miles east of Moriarty, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Villanueva State Park, Villanueva and Sena.
This includes Interstate 25 between Mile Markers 326 and 327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.
&&
LAT...LON 3507 10553 3519 10563 3542 10538 3512 10517
TIME...MOT...LOC 0154Z 242DEG 14KT 3516 10553
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ShoemakeSpecial weather statement, May 31, 7:56 PM MDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
756 PM MDT Wed May 31 2023
NMZ237-010230-
De Baca County-
756 PM MDT Wed May 31 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL DE BACA
COUNTY THROUGH 830 PM MDT...
At 756 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Yeso, or 27 miles west of Fort Sumner, moving
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Yeso.
This includes Highway 60 between Mile Markers 298 and 314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central New Mexico.
&&
LAT...LON 3425 10468 3437 10484 3460 10464 3460 10463
3442 10440
TIME...MOT...LOC 0156Z 224DEG 14KT 3437 10470
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
24Special weather statement, May 31, 8:27 PM MDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
827 PM MDT Wed May 31 2023
NMZ223-229-232-233-010300-
Eastern San Miguel County-Central Highlands-Guadalupe
County-Northeast Highlands-
827 PM MDT Wed May 31 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN SAN
MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES THROUGH 900 PM MDT...
At 827 PM MDT, Doppler radar was tracking a strong thunderstorm near
Villanueva State Park, or 22 miles south of Las Vegas, moving east at
30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dilia, Villanueva, Villanueva State Park, Anton Chico, Chapelle, San
Agustin, Los Montoyas and Tecolotito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.
&&
LAT...LON 3515 10531 3533 10539 3555 10508 3520 10485
TIME...MOT...LOC 0227Z 248DEG 25KT 3527 10527
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ShoemakeSpecial weather statement, May 31, 8:31 PM MDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
831 PM MDT Wed May 31 2023
NMZ237-010300-
De Baca County-
831 PM MDT Wed May 31 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN DE BACA
COUNTY THROUGH 900 PM MDT...
At 831 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of Fort Sumner, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern De
Baca County.
This includes Highway 60 between Mile Markers 332 and 338.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central New Mexico.
&&
LAT...LON 3408 10436 3425 10444 3451 10409 3420 10394
3413 10395
TIME...MOT...LOC 0231Z 248DEG 24KT 3420 10432
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ShoemakeLocal storm report, May 31, 8:38 PM MDT, 3 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
838 PM MDT Wed May 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM Hail 5 N Fort Sumner 34.40N 104.25W
05/31/2023 M1.00 inch De Baca NM CO-OP Observer
&&
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:05 PM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| May 31, 6:10 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 31, 6:22 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| May 31, 6:23 PM MDT | Special Weather Statement | ABQ | Roosevelt | 37 min |
| May 31, 6:33 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| May 31, 6:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 46 min |
| May 31, 6:48 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 42 min |
| May 31, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Santa Fe, Torrance | 51 min |
| May 31, 7:19 PM MDT | Special Weather Statement | ABQ | De Baca | 26 min |
| May 31, 7:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 50 min |
| May 31, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 34 min |
| May 31, 7:28 PM MDT | Flash Flood Warning | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 5 hr |
| May 31, 7:54 PM MDT | Special Weather Statement | ABQ | 36 min | |
| May 31, 7:56 PM MDT | Special Weather Statement | ABQ | De Baca | 34 min |
| May 31, 8:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 50 min |
| May 31, 8:27 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| May 31, 8:31 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| May 31, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 24 min |
| May 31, 9:58 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 62 min |
| May 31, 11:00 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 45 min |
| May 31, 11:08 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 52 min |
| May 31, 11:44 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 46 min |
| May 31, 11:51 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 4 hr |
| Jun 1, 12:30 AM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 1, 1:16 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 34 min |
| Jun 1, 4:32 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Guadalupe, Quay, Roosevelt | 3 hr |
| Jun 1, 9:11 AM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 2 hr |
| Jun 1, 12:05 PM MDT | Flash Flood Warning | ABQ | Sandoval | 54 min |
| Jun 1, 12:08 PM MDT | Areal Flood Warning | ABQ | Curry, Quay, Roosevelt | 8 min |
| Jun 1, 12:16 PM MDT | Flash Flood Warning | ABQ | Curry, Quay, Roosevelt | 3 hr |
| Jun 1, 12:23 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 52 min |
| Jun 1, 1:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 60 min |
| Jun 1, 1:24 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 39 min |
| Jun 1, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 52 min |
| Jun 1, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 45 min |
| Jun 1, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 48 min |
| Jun 1, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Jun 1, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 49 min |
| Jun 1, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Jun 1, 4:20 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 5 hr |
| Jun 1, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 59 min |
| Jun 1, 5:34 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 35 min |
| Jun 1, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 32 min |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.